# SDR SWAA2013082819653

- Difficulty date: August 25, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 69,782 hours, 65,701 cycles
- System (JASC): 5240 · Service Doors
- Part: Crease Beam
- Part number: 6545855
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INNER CREASE BEAM CORRODED BETWEEN STATION 951 TO STATION 990.  R&R BEAM IAW SRM & DRAWING.
